# SDR CALA2025050704518

- Difficulty date: May 5, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N37577
- Make and model: Boeing 737-9
- Aircraft serial: 67615
- Aircraft time: 5,876 hours, 1,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Binding
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR STUCK IN DISARM POSITION ON R1 DOOR ZFOUND GIRT MATERIAL BINDING ON RETAINING CLIP. REPOSITION. OPS KNORMALLY
